RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 913–916 (Mi mz2010)  

Brief Communications

On strong evolution inequalities for the equations $u_{tt}=a(t)u_{xx}$

É. B. Bykhovskii


Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 643–645

Bibliographic databases:

Received: 11.02.1992

Citation: É. B. Bykhovskii, “On strong evolution inequalities for the equations $u_{tt}=a(t)u_{xx}$”, Mat. Zametki, 57:6 (1995), 913–916; Math. Notes, 57:6 (1995), 643–645

Citation in format AMSBIB
\Bibitem{Byk95}
\by \'E.~B.~Bykhovskii
\paper On~strong evolution inequalities for the equations $u_{tt}=a(t)u_{xx}$
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 913--916
\mathnet{http://mi.mathnet.ru/mz2010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362235}
\zmath{https://zbmath.org/?q=an:0852.35087}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 643--645
\crossref{https://doi.org/10.1007/BF02304560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz2010
  • http://mi.mathnet.ru/eng/mz/v57/i6/p913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:64
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021